MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE
Model Number 865115
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the value for the inspired time displayed on the intellivue mp70 patient monitor was much higher than the actual reading on the maquet servo-i ventilator when using the intellibridge ec10 module.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
A philips clinical application specialist (cas) spoke to the customer.The customer stated that the inspiration time set on the servo-i ventilator was.63, but they were seeing a value of 32.3 on the monitor.The customer had previously reloaded the driver on the intellibridge ec10 module, but the reported issue recurred.During the investigation, the cas researched data on the servo-i ventilator and provided the customer with the following information from the instructions for use (ifu) for the ventilator: "differences in displayed values.Differences in displayed values between intellibridge and the maquet servo-i ventilator: the values sent to the intellibridge device from the maquet servo-i ventilator may not be identical to the values sent to its own display due to, for example, rounding up/down or differences in resolution." this information was emailed to the customer for further reference.Additionally, the customer was advised to replace the ec10 module as a preventive measure and the part number for a replacement intellibridge ec10 module was provided.The part number for a replacement module was provided.Based on the available details, the exact cause for the reported issue could not be established.

Brand Name
INTELLIBRIDGE EC10 MODULE
Common Device Name
INTELLIBRIDGE EC10 MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12960015
Report Number9610816-2021-10532
Device Sequence Number1792334
Product Code MHX
UDI-Device Identifier00884838015951
UDI-Public00884838015951
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865115
Device Catalogue Number865115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown